Coefficient Estimates for Bi-Univalent Functions in Connection with Symmetric Conjugate Points Related to Horadam Polynomial

Creative Commons License

Aydoğan S. M., Karahuseyin Z.

MATHEMATICS, vol.8, no.11, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 11
  • Publication Date: 2020
  • Doi Number: 10.3390/math8111888
  • Journal Name: MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: bi-univalent functions, symmetric conjugate points, horadam polynomial, Fekete&#8211, Szeg&#246, problem
  • Istanbul Technical University Affiliated: Yes


In the current study, we construct a new subclass of bi-univalent functions with respect to symmetric conjugate points in the open disc E, described by Horadam polynomials. For this subclass, initial Maclaurin coefficient bounds are acquired. The Fekete-Szego problem of this subclass is also acquired. Further, some special cases of our results are designated.